Existence and uniqueness of periodic solutions for a kind of Liénard equation with a deviating argument. (English) Zbl 1136.34331

Summary: We use the coincidence degree theory to establish new results on the existence and uniqueness of \(T\)-periodic solutions for a kind of Liénard equation with a deviating argument of the form
\[ x^{\prime\prime }(t)+f(x(t))x^{\prime }(t)+g(t,x(t - \tau (t)))=p(t). \] .


34K13 Periodic solutions to functional-differential equations
Full Text: DOI


[1] Burton, T. A., Stability and Periodic Solution of Ordinary and Functional Differential Equations (1985), Academic Press: Academic Press Orland, FL · Zbl 0635.34001
[2] Hardy, G. H.; Littlewood, J. E.; Polya, G., Inequalities (1964), Cambridge Univ. Press: Cambridge Univ. Press London · Zbl 0634.26008
[3] Mawhin, J., Periodic solutions of some vector retarded functional differential equations, J. Math. Anal. Appl., 45, 588-603 (1974) · Zbl 0275.34070
[4] Gaines, R. E.; Mawhin, J., Coincide degree and nonlinear differential equations, (Lecture Notes in Math., vol. 568 (1977), Springer-Verlag) · Zbl 0326.34020
[5] Lu, S.; Ge, W., Periodic solutions for a kind of Liénard equations with deviating arguments, J. Math. Anal. Appl., 249, 231-243 (2004) · Zbl 1054.34114
[6] Lu, S.; Ge, W., Sufficient conditions for the existence of periodic solutions to some second order differential equations with a deviating argument, J. Math. Anal. Appl., 308, 393-419 (2005) · Zbl 1087.34048
[7] Huang, X.; Xiang, Z., On existence of \(2 \pi \)-periodic solutions for delay Duffing equation \(x'' + g(t, x(t - \tau(t))) = p(t)\), Chinese Sci. Bull., 39, 201-203 (1994)
[8] Lu, S.; Ge, W., Periodic solutions for a kind of second order differential equation with multiple deviating arguments, Appl. Math. Comput., 146, 195-209 (2003) · Zbl 1037.34065
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.